# SDR 96ZZZX5208

- Difficulty date: September 3, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Lyc O360A4A
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Carburetor
- Part number: MA45
- Condition: Leak
- Location: Bowl Drain
- Part time: 100 hours
- Component: Precision
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FOUND LEAK IN BOWL DRAIN WHEN REBUILT CARBURETOR INSTALLED.  REMOVED DRAIN, RESEAL.
